# SDR ASAA0610950

- Difficulty date: September 10, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- Aircraft time: 60,439 hours, 52,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L2 AND R2 DOORS INOP.  BATTERY PACK LOW POWER REMOVED AND REPLACED BATTERY PACK PER AMM.  OPS CHECK GOOD.
